# SDR ASAA2023051943291

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 37,709 hours, 11,859 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT OVERHEAT FWD ON FO SIDE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM TASK 30-00-41 812 WINDOW SENSOR SWITCH TO ALTERNATE SENSOR. VISUAL INSP NO DAMAGE FOUND ON WINDOW.
